# SDR DL72W961943

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831L
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21826
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Cracked
- Location: Rt Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT SERVICE DOOR  HAS .375 INCH VISIBLE CRACK IN UPPER HINGE CUTOUT ON FWD FRAME.  REPAIRED PER SRM 52-40-2 FIG 4.
